# SDR M7K2008F00006

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N810MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3949
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Magnetic Seal
- Part number: 800301
- Part serial: 45052
- Condition: Leaking
- Location: T/R Input Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF 0421083949) THE TAIL ROTOR DRIVE FREE WHEEL ASSEMBLY OUTPUT SHAFT SEAL OF MODULE 5 BEGAN TO WEEP AND PROGRESSIVELY THE WEEP BECAME A LEAK.  A NEW SEAL WAS INSTALLED AND NO FURTHER LEAKAGE WAS NOTED.  (K)
